Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the absolute Hausdorff summability of a Fourier series

Shiva Narain Lal and Siya Ram

Vol. 42 (1972), No. 2, 439–451
Abstract

In this paper a theorem on the absolute Hausdorff summability of a series associated with a Fourier series has been established. This theorem unifies and extends various known results.

Mathematical Subject Classification
Primary: 42A28
Milestones
Received: 13 January 1971
Published: 1 August 1972
Authors
Shiva Narain Lal
Siya Ram